# SDR REXA2021080300527

- Difficulty date: July 29, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 29,914 hours, 20,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE AFT MOST EMER LIGHT EXTERIOR IS INOP. REMOVED AND REPLACED RH AFT MOST OVERWING EMER. EXIT LIGHT BULB IAW AMM 33-51-15. OP/C GOOD.
